# SDR FDEA201206142241

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 83,082 hours, 33,130 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, D

## Discrepancy

PRIOR TAKEOFF, RECEIVED NR 2 ENG FIRE ALERT,  QRH COMPLIED WITH, FIRE TEST SATISFACTORY AFTER NR 1 BOTTLE FIRED, NO FIRE INDICATION, FIRE DEPT REPORTED NO HEAT SIGNATURE/FIRE IN AREA OF NR 2 ENG.  FIRE INDICATION  REAPPEARED AFTER A FEW MINUTES.  NO FIRE PRESENT.  FOUND WIRE SDW108A18 WAS CHAFING TO BONDING WIRE INSIDE AFT JUNCTION BOX. REPAIRED WIRE IAW SWPM 20-10-03. NR 2 ENG FIRE DETECTION SYS OPS CHECK NORMAL IAW 26-10-00-5. FINAL CLOSED.
